26533 articles – 20363 Notices  [english version]
.:. Consultation > Liste des articles .:.
46896 documents classés par :
Première Page Page Précédente ... 2112 - 2113 - 2114 - 2115 - 2116 - 2117 - 2118 ... Page Suivante Page Finale
fulltext access Generalized Gamma convolutions, Dirichlet means, Thorin measures with explicit examples
James L.F. et al
Probability Surveys 5 (2008) 346-415 [hal-00174743 - version 1]
fulltext access Why Classical Schwarz Methods Applied to Certain Hyperbolic Systems Can Converge even Without Overlap
Dolean V. et al
In Domain decomposition methods in science and engineering XVII (2008) - [hal-00173982 - version 1]
fulltext access p-Multigrid for Fekete spectral element method
Dolean V. et al
In Domain Decomposition Methods in Science and Engineering XVII (2008) - [hal-00173978 - version 1]
fulltext access Hankel hyperdeterminants, rectangular Jack polynomials and even powers of the Vandermonde
Belbachir H. et al
Journal of Algebra 320, 11 (2008) 3911-3925 [hal-00173319 - version 1]
fulltext access On homogeneous pinning models and penalizations
Gradinaru M. et al
Stochastics and Dynamics 8, 3 (2008) 383-396 [hal-00172698 - version 1]
fulltext access Low frequency dispersive estimates for the wave equation in higher dimensions
Moulin S.
Asymptotic Analysis 60, 1-2 (2008) 15-27 [hal-00143671 - version 4]
fulltext access Superdiffusive behavior for a Brownian polymer in a Gaussian medium
De Carvalho Bezerra S. et al
Annals of Probability 222, 1 (2008) 000 [hal-00021047 - version 2]
fulltext access A Poisson formula for the Schrodinger operator
Carles R. et al
J. Fourier Anal. Appl. 14, 3 (2008) 475-483 [hal-00170775 - version 1]
fulltext access Commuting Hamiltonians and multi-time Hamilton-Jacobi equations
Cardin F. et al
Duke Mathematical Journal 144, 2 (2008) 235-284 [hal-00007603 - version 2]
fulltext access Approximation via regularization of the local time of semimartingales and Brownian motion
Berard Bergery B. et al
Stochastic Processes and their Applications 118 (2008) 2058-2070 [hal-00169518 - version 1]
fulltext accessible on an other server Polynomial identities and noncommutative versal torsors
Aljadeff E. et al
Advances in Mathematics 218 (2008) 1453-1495 [hal-00169002 - version 1]
fulltext accessible on an other server Cohomology and deformations of the infinite dimensional filiform Lie algebra m_2
Fialowski A. et al
Journal of Algebra 319, 12 (2008) 5125--5143 [hal-00168473 - version 1]
fulltext access Dirac concentrations in Lotka-Volterra parabolic PDEs
Perthame B. et al
Indiana University Mathematics Journal 57, 7 (2008) 3275-3301 [hal-00168404 - version 1]
Partitions and Clifford algebras
Schott R. et al
European Journal of Combinatorics 29 (2008) 1133-1138 [hal-00168339 - version 1]
fulltext access Degenerations of quadratic differentials on CP1
Boissy C.
Geometry and Topology 12 (2008) 1345-1386 [hal-00168265 - version 1]